The Preprint Series of the School of Mathematics

This preprint series contains preprints (PS/PDF files) whose authors or coauthors are members of the School of Mathematics of the Faculty of Mathematics and Physics, Charles University, Prague. Code numbers of the preprints are assigned by the respective Departments of the School of Mathematics. In order to add a new preprint to the series, please contact administrators of the preprint pages of the respective Departments. The authors are responsible for all copyrights connected to their preprints. Copies of the documents presented in this series, by electronic or mechanical means including information storage and retrieval systems, may only be employed for personal use. It is the author's responsibility to replace the PS file by an exact bibliographical reference as soon as the preprint is published. The administration of the School of Mathematics accepts no liability in this respect.
6:J. A. Barrionevo, L. Grafakos, D. He, P. Honzík, L. Oliveira: Bilinear spherical maximal function Submitted MRL MATH-kma-2017/538
178kB, 14 Pages
7:Libor Veselý, Luděk Zajíček: A non-DC function which is DC along all convex curves Submitted  MATH-kma-2017/539
320kB, 11 Pages
8:Tomáš Bárta: Exact rate of decay for solutions to damped second order ODE's with a degenerate potential Published Evol. Equ. Control Theory 7 (2018), no. 4, 531-543 MATH-kma-2017/540
170kB, 16 Pages
9:Chang-Yu Guo, Stanislav Hencl, Ville Tengvall: Mappings of finite distortion: size of the branch set To appear Adv. Calc. Var MATH-kma-2017/541
533kB, 39 Pages
10:D. Pokorný, J. Rataj and L. Zajíček: On the structure of WDC sets Submitted  MATH-kma-2017/542
493kB, 35 Pages

<< PreviousNext >>